# SDR A6WA200740465

- Difficulty date: July 13, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AVIONIC DOOR INNER SKIN AT FS 364 BTW STRINGER 25L TO STRINGER 25R.  MAINTENANCE PERFORMED REPAIR TO AVIONIC DOOR APERTURE INNER DOUBLER FS 364 TO FS 379 STRINGER 27 TO STRINGER 25R IAW REO 601R-53-21-781.  (M)
